Alert archive / Florida / Gale Warnings in 2010

Gale Warning 6, NWS Melbourne, FL

December 25, 2010

NWS Melbourne, FL issued this gale warning at Dec 25, 2010, 10:03 AM EST. It took effect at Dec 26, 2010, 1:00 AM EST. It was in force for 33 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 25, 2010, 10:03 AM EST (15:03 UTC)
In effect from
Dec 26, 2010, 1:00 AM EST
Expired
Dec 27, 2010, 10:00 AM EST
In force
33 hr
Issued by
NWS Melbourne, FL

The text

As transmitted, in the capitals the NWS used until 2016.

523 
WHUS72 KMLB 251503
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1003 AM EST SAT DEC 25 2010

AMZ570-572-575-260900-
/O.CON.KMLB.SC.Y.0142.101226T0000Z-101226T0900Z/
/O.UPG.KMLB.GL.A.0005.101226T0900Z-101227T1600Z/
/O.NEW.KMLB.GL.W.0006.101226T0900Z-101227T1600Z/
/O.CON.KMLB.SC.Y.0142.101227T1600Z-101228T0300Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
1003 AM EST SAT DEC 25 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 4 AM EST SUNDAY...
...GALE WARNING IN EFFECT FROM 4 AM SUNDAY TO 11 AM EST MONDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 10 PM EST
MONDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 AM SUNDAY TO 11 AM EST
MONDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS
EVENING TO 4 AM EST SUNDAY. A SMALL CRAFT ADVISORY REMAINS IN
EFFECT FROM 11 AM TO 10 PM EST MONDAY.

* WINDS: A LOW PRESSURE SYSTEM WILL CROSS THE FLORIDA PENINSULA 
  FROM THE GULF OF MEXICO LATE TONIGHT...RAPIDLY DEEPENING OFF 
  THE CAROLINA COAST DURING THE DAY ON SUNDAY AS IT MOVES OUT 
  INTO THE ATLANTIC OCEAN. WESTERLY WINDS OF 30 KNOTS ARE 
  EXPECTED...WITH GUSTS UP TO 45 KNOTS ON SUNDAY. GALE FORCE 
  WINDS AND GUSTS WILL SLOWLY SUBSIDE THROUGH THE DAY ON MONDAY. 

* SEAS: STEEP WAVES 6 TO 8 FEET WILL OCCUR OFFSHORE LATE 
  TONIGHT. SEAS ARE EXPECTED TO BUILD UP TO 10 TO 11 FEET ON 
  SUNDAY AND LAST THROUGH MONDAY MORNING AS GALE CONDITIONS 
  PERSIST OVER THE ATLANTIC WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BOATERS SHOULD NOT VENTURE INTO THE OPEN ATLANTIC UNLESS THEY ARE
CONFIDENT THEIR VESSEL IS SEAWORTHY. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALL VESSELS...SHOULD AVOID NAVIGATING
IN THESE CONDITIONS.

A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ550-552-555-260900-
/O.CON.KMLB.SC.Y.0142.101226T0600Z-101227T2100Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
1003 AM EST SAT DEC 25 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM SUNDAY TO
4 PM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM SUNDAY TO 4 PM
EST MONDAY. 

* WINDS AND SEAS: SOUTHWEST WINDS OF 15 TO 20 KNOTS WILL 
  INCREASE TO 20 TO 25 KNOTS AND GUSTY AFTER MIDNIGHT. STEEP 
  WAVES OF 5 TO 7 FEET WILL OCCUR LATE TONIGHT AND THROUGH 
  SUNDAY. THESE CONDITIONS WILL REMAIN HAZARDOUS FOR SMALL 
  CRAFT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
5 follow-up statements
328 
WHUS72 KMLB 251949
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
249 PM EST SAT DEC 25 2010

AMZ550-552-555-260900-
/O.EXB.KMLB.SC.Y.0142.101226T0000Z-101226T0600Z/
/O.EXB.KMLB.GL.W.0006.101226T0600Z-101227T1600Z/
/O.NEW.KMLB.SC.Y.0143.101227T1600Z-101227T2100Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
249 PM EST SAT DEC 25 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 AM
EST SUNDAY...
...GALE WARNING IN EFFECT FROM 1 AM SUNDAY TO 11 AM EST MONDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM TO 4 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 1 AM SUNDAY TO 11 AM EST
MONDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THE SMALL
CRAFT ADVISORIES ARE IN EFFECT FROM 7 PM THIS EVENING TO 1 AM EST
SUNDAY. AND FROM 11 AM TO 4 PM EST MONDAY.

* WINDS: A LOW PRESSURE SYSTEM WILL QUICKLY CROSS THE FLORIDA
  PENINSULA FROM THE GULF OF MEXICO INTO THE ATLANTIC OCEAN LATE
  TONIGHT...RAPIDLY DEEPENING OFF THE MID ATLANTIC COAST DURING
  THE DAY ON SUNDAY. SOUTHWESTERLY WINDS OF 25 TO 30 KNOTS WILL
  DEVELOP LATE TONIGHT...BECOMING WESTERLY AROUND DAYBREAK ON
  SUNDAY. FREQUENT GUSTS TO GALE FORCE ARE EXPECTED THROUGH MONDAY
  MORNING. 

* SEAS: SEAS WILL QUICKLY BUILD AS WINDS INCREASE LATE TONIGHT
  WITH STEEP WAVES OF UP TO 8 FEET. SEAS OF 6 TO 8 FEET ARE
  EXPECTED TO LAST THROUGH MONDAY MORNING AS GALE CONDITIONS
  PERSIST OVER THE ATLANTIC WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-575-260900-
/O.EXT.KMLB.SC.Y.0142.101226T0000Z-101226T0600Z/
/O.EXT.KMLB.GL.W.0006.101226T0600Z-101227T1600Z/
/O.CON.KMLB.SC.Y.0142.101227T1600Z-101228T0300Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
249 PM EST SAT DEC 25 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO
1 AM EST SUNDAY...
...GALE WARNING NOW IN EFFECT FROM 1 AM SUNDAY TO 11 AM EST
MONDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 10 PM EST
MONDAY...

THE GALE WARNING IS NOW IN EFFECT FROM 1 AM SUNDAY TO 11 AM EST
MONDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 PM THIS
EVENING TO 1 AM EST SUNDAY. A SMALL CRAFT ADVISORY REMAINS IN
EFFECT FROM 11 AM TO 10 PM EST MONDAY. 

* WINDS: A LOW PRESSURE SYSTEM WILL QUICKLY CROSS THE FLORIDA
  PENINSULA FROM THE GULF OF MEXICO INTO THE ATLANTIC OCEAN LATE
  TONIGHT...RAPIDLY DEEPENING OFF THE MID ATLANTIC COAST DURING
  THE DAY ON SUNDAY. SOUTHWESTERLY WINDS OF AROUND 30 KNOTS WILL
  DEVELOP LATE TONIGHT...BECOMING WESTERLY AROUND DAYBREAK ON SUNDAY.
  GUSTS UP TO 45 KNOTS ARE EXPECTED THROUGH MONDAY MORNING.

* SEAS: SEAS WILL QUICKLY BUILD AS WINDS INCREASE LATE TONIGHT
  WITH STEEP WAVES OF 10 TO 11 FEET. THESE SEAS ARE EXPECTED TO
  LAST THROUGH MONDAY MORNING AS GALE CONDITIONS PERSIST OVER THE
  ATLANTIC WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BOATERS SHOULD NOT VENTURE INTO THE OPEN ATLANTIC UNLESS THEY ARE
CONFIDENT THEIR VESSEL IS SEAWORTHY. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALL VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
677 
WHUS72 KMLB 260901
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
401 AM EST SUN DEC 26 2010

AMZ550-552-555-271600-
/O.CON.KMLB.GL.W.0006.000000T0000Z-101227T1600Z/
/O.CON.KMLB.SC.Y.0143.101227T1600Z-101227T2100Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
401 AM EST SUN DEC 26 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EST MONDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 4 PM EST
MONDAY...

* WINDS: A LOW PRESSURE SYSTEM WILL QUICKLY CROSS THE FLORIDA
  PENINSULA AND INTO THE ATLANTIC OCEAN EARLY TODAY...RAPIDLY
  DEEPENING OFF THE MID ATLANTIC COAST DURING THE DAY. SOUTHWEST
  WINDS OF 25 TO 30 KNOTS WILL BECOME WESTERLY AROUND DAYBREAK.
  FREQUENT GUSTS TO GALE FORCE ARE EXPECTED THROUGH MONDAY
  MORNING.

* SEAS: SEAS WILL QUICKLY BUILD AS WINDS INCREASE. SEAS OF 5 TO 8
  FEET ARE EXPECTED LASTING THROUGH MONDAY MORNING AS GALE CONDITIONS
  PERSIST OVER THE ATLANTIC WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-575-271600-
/O.CON.KMLB.GL.W.0006.000000T0000Z-101227T1600Z/
/O.CON.KMLB.SC.Y.0142.101227T1600Z-101228T0300Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
401 AM EST SUN DEC 26 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EST MONDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 10 PM EST
MONDAY...

* WINDS: A LOW PRESSURE SYSTEM WILL QUICKLY CROSS THE FLORIDA
  PENINSULA AND INTO THE ATLANTIC OCEAN EARLY TODAY...RAPIDLY
  DEEPENING OFF THE MID ATLANTIC COAST DURING THE DAY. SOUTHWEST
  WINDS OF 25 TO 30 KNOTS WILL BECOME WESTERLY AROUND DAYBREAK.
  FREQUENT GUSTS TO GALE FORCE ARE EXPECTED THROUGH MONDAY
  MORNING. 

* SEAS: SEAS WILL QUICKLY BUILD AS WINDS INCREASE WITH STEEP
  WAVES OF 10 TO 11 FEET. THESE SEAS ARE EXPECTED TO LAST THROUGH
  MONDAY MORNING AS GALE CONDITIONS PERSIST OVER THE ATLANTIC
  WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BOATERS SHOULD NOT VENTURE INTO THE OPEN ATLANTIC UNLESS THEY ARE
CONFIDENT THEIR VESSEL IS SEAWORTHY. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALL VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

SEDLOCK
165 
WHUS72 KMLB 261911
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
211 PM EST SUN DEC 26 2010

AMZ550-552-555-271500-
/O.CON.KMLB.GL.W.0006.000000T0000Z-101227T1600Z/
/O.CON.KMLB.SC.Y.0143.101227T1600Z-101227T2100Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
211 PM EST SUN DEC 26 2010

...A GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EST MONDAY...

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 4 PM EST
MONDAY...

* WINDS: A RAPIDLY DEEPENING STORM OFFSHORE THE MID ATLANTIC COAST
  COUPLED WITH STRONG HIGH HIGH PRESSURE NORTHWEST OF FLORIDA WILL
  PRODUCE WEST-NORTHWEST WINDS OF 25 TO 30 KNOTS WILL CONTINUE
  THROUGH DAYBREAK MONDAY. FREQUENT GUSTS TO GALE FORCE WILL ALSO
  CONTINUE.

* SEAS: SEAS WILL REMAIN HAZARDOUS...WITH 5 TO 6 FOOT WAVES NEAR
  SHORE AND 8 TO 9 FEET OUT AT AROUND 20 NAUTICAL MILES AS GALE
  CONDITIONS PERSIST OVER THE ATLANTIC WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BOATERS SHOULD NOT VENTURE INTO THE OPEN ATLANTIC UNLESS THEY
ARE CONFIDENT THEIR VESSEL IS SEAWORTHY. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALL VESSELS...SHOULD AVOID NAVIGATING
IN THESE CONDITIONS.

A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-575-271500-
/O.CON.KMLB.GL.W.0006.000000T0000Z-101227T1600Z/
/O.CON.KMLB.SC.Y.0142.101227T1600Z-101228T0300Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
211 PM EST SUN DEC 26 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EST MONDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 10 PM EST
MONDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EST MONDAY. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 10 PM EST MONDAY. 

* WINDS: A RAPIDLY DEEPENING STORM OFFSHORE THE MID ATLANTIC COAST
  COUPLED WITH STRONG HIGH HIGH PRESSURE NORTHWEST OF FLORIDA WILL
  PRODUCE WEST-NORTHWEST WINDS OF 25 TO 30 KNOTS WILL CONTINUE
  THROUGH DAYBREAK MONDAY. FREQUENT GUSTS TO GALE FORCE WILL ALSO
  CONTINUE.

* SEAS: STEEP WAVES OF 9 TO 12 FEET WILL LAST THROUGH MONDAY
  MORNING AS GALE CONDITIONS PERSIST OVER THE ATLANTIC WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BOATERS SHOULD NOT VENTURE INTO THE OPEN ATLANTIC UNLESS THEY
ARE CONFIDENT THEIR VESSEL IS SEAWORTHY. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALL VESSELS...SHOULD AVOID NAVIGATING
IN THESE CONDITIONS.

A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


CRISTALDI
580 
WHUS72 KMLB 271118
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
618 AM EST MON DEC 27 2010

AMZ550-552-555-271500-
/O.EXT.KMLB.GL.W.0006.000000T0000Z-101227T1500Z/
/O.EXT.KMLB.SC.Y.0143.101227T1500Z-101227T2100Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
618 AM EST MON DEC 27 2010

...GALE WARNING NOW IN EFFECT UNTIL 10 AM EST THIS MORNING...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO
4 PM EST THIS AFTERNOON...

THE GALE WARNING IS NOW IN EFFECT UNTIL 10 AM EST THIS MORNING.
THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 10 AM THIS MORNING
TO 4 PM EST THIS AFTERNOON. 

* WINDS: A RAPIDLY DEEPENING STORM OFFSHORE THE NEW ENGLAND COAST
  COUPLED WITH STRONG HIGH HIGH PRESSURE NORTHWEST OF FLORIDA WILL
  PRODUCE WEST-NORTHWEST WINDS OF 20 TO 25 KNOTS THIS MORNING WITH
  FREQUENT GUSTS TO GALE FORCE. THE WINDS WILL BEGIN TO SLOWLY
  DECLINE THROUGH THE AFTERNOON AND EVENING.

* SEAS: SEAS WILL REMAIN HAZARDOUS...WITH 5 TO 6 FOOT WAVES NEAR 
  SHORE AND 8 TO 9 FEET OUT AT AROUND 20 NAUTICAL MILES AS GALE 
  CONDITIONS PERSIST OVER THE ATLANTIC WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BOATERS SHOULD NOT VENTURE INTO THE OPEN ATLANTIC UNLESS THEY ARE
CONFIDENT THEIR VESSEL IS SEAWORTHY. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALL VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-575-271500-
/O.EXT.KMLB.GL.W.0006.000000T0000Z-101227T1500Z/
/O.EXT.KMLB.SC.Y.0142.101227T1500Z-101228T0900Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
618 AM EST MON DEC 27 2010

...GALE WARNING NOW IN EFFECT UNTIL 10 AM EST THIS MORNING...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO
4 AM EST TUESDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 10 AM EST THIS MORNING.
THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 10 AM THIS MORNING
TO 4 AM EST TUESDAY. 

* WINDS: A RAPIDLY DEEPENING STORM OFFSHORE THE NEW ENGLAND COAST
  COUPLED WITH STRONG HIGH HIGH PRESSURE NORTHWEST OF FLORIDA WILL
  PRODUCE WEST-NORTHWEST WINDS OF 25 TO 30 KNOTS WITH FREQUENT
  GUSTS TO GALE FORCE THIS MORNING. THE WINDS WILL BEGIN TO SLOWLY
  DECLINE THROUGH THE AFTERNOON AND EVENING.

* SEAS: STEEP WAVES OF 8 TO  11 FEET WILL PERSIST THIS MORNING AS
  GALE CONDITIONS PERSIST OVER THE ATLANTIC WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BOATERS SHOULD NOT VENTURE INTO THE OPEN ATLANTIC UNLESS THEY ARE
CONFIDENT THEIR VESSEL IS SEAWORTHY. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALL VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

52
141 
WHUS72 KMLB 271518
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1018 AM EST MON DEC 27 2010

AMZ550-552-555-272100-
/O.EXP.KMLB.GL.W.0006.000000T0000Z-101227T1500Z/
/O.CON.KMLB.SC.Y.0143.000000T0000Z-101227T2100Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
1018 AM EST MON DEC 27 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON.

* WINDS AND SEAS: WEST-NORTHWEST WINDS OF 20 TO 25 KNOTS THIS
  MORNING WILL CONTINUE TO DECLINE THROUGH THIS AFTERNOON AS A
  STORM SYSTEM PULLS FURTHER AWAY INTO THE CANADIAN MARITIMES.
  SEAS WILL BE SLOW TO SUBSIDE...WITH 5 FOOT WAVES NEAR SHORE
  AND 6 TO 8 FOOT WAVES OUT NEAR 20 NAUTICAL MILES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-575-272100-
/O.EXP.KMLB.GL.W.0006.000000T0000Z-101227T1500Z/
/O.CON.KMLB.SC.Y.0142.000000T0000Z-101228T0900Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
1018 AM EST MON DEC 27 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY.

* WINDS AND SEAS: WEST-NORTHWEST WINDS OF 20 TO 25 KNOTS THIS
  MORNING WILL CONTINUE TO DECLINE THROUGH LATE TONIGHT AS A STORM
  SYSTEM PULLS FURTHER AWAY INTO THE CANADIAN MARITIMES. A FEW
  GUSTS TO GALE FORCE MAY CONTINUE THROUGH THE MID AFTERNOON HOURS
  ESPECIALLY BETWEEN 40 AND 60 NM OFFSHORE. SEAS WILL BE SLOW TO
  SUBSIDE...CONTINUING AROUND 8 TO 10 FEET FAR OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this gale warning went out at Dec 25, 10:03 AM EST, 0 minutes earlier.

Area forecast discussion, Dec 25, 10:03 AM EST, 0 minutes before
AREA FORECAST DISCUSSION...CORRECTED FOR TIME
NATIONAL WEATHER SERVICE MELBOURNE FL
1003 AM EST SAT DEC 25 2010

...STRONG COLD FRONT LATE TONIGHT/EARLY SUN PRECEDED BY NARROW BAND
OF CONVECTION WITH STRONG AND GUSTY WINDS...

.DISCUSSION...

TODAY...THE MUCH TALKED ABOUT AND ANTICIPATED LOW HAS WOUND ITSELF
UP OVER THE GULF OF MEXICO THIS MORNING...MOVING QUICKLY FROM NEAR
THE THE TX/LA BORDER TO NEAR THE MOUTH OF MISSISSIPPI RIVER IN THE
PAST 6 HOURS. CLOSER TO HOME...WEAK HIGH PRESSURE CONTINUES TO SLIDE
OFF TO THE EAST LEAVING ITS AXIS DRAPED ACROSS S FL FOR THE DAY.

THE LOW WILL SLOWLY STRENGTHEN AND SKIRT ALONG THE GULF COAST STATES
DURING...AND IS EXPECTED TO BE NEAR THE BIG BEND REGION OF FLORIDA
BY AROUND 00Z. WITH THE LOW NOT ARRIVING UNTIL THIS EVENING...AND
ITS MAIN IMPACTS NOT UNTIL OVERNIGHT...CHRISTMAS DAY WILL BE FAIRLY
PLEASANT WITH INCREASING HIGH/MID LEVEL CLOUDS DURING THE DAY AND
WINDS BECOMING SOUTH/SOUTHWESTERLY AROUND 10-15 MPH BY AFTERNOON.

S-SW FLOW WILL HELP BRING AFTERNOON MAX TEMPERATURE TO NEAR SEASONAL
NORMS WITH UPPER 60S TO AROUND 70 DEGREES ALONG AND NORTH OF THE I-4
CORRIDOR...TO MID 70S OVER OKEECHOBEE AND THE TREASURE COAST.

TONIGHT...SFC LOW WILL QUICKLY CROSS THE N FLORIDA PENINSULA
OVERNIGHT...EMERGING INTO THE ATLANTIC NEAR JACKSONVILLE BY 06Z (1
AM) AND BRINGING A COLD FRONT THROUGH ALL BUT MARTIN COUNTY BY
DAYBREAK ON SUNDAY. PWATS HAVE COME UP TO 0.80" ON THE MORNING
SOUNDING AT KXMR...BUT ONLY 0.60" AT KTBW...BETTER THAN YESTERDAYS
0.40"...BUT STILL LOW FOR ANY SIGNIFICANT PRECIP AMOUNTS. PWATS ARE
FORECAST TO COME UP TO ABOUT 1.10" WITH THE FRONT...WHICH ALONG WITH
THE LIMITED INSTABILITY WILL ALLOW A NARROW BAND OF SHOWERS WILL
ACCOMPANY THE BOUNDARY. NO MENTION OF THUNDER OVER THE LAND AREAS.

THE WIND FIELD ABOVE THE SURFACE WILL BE MAINLY
UNI-DIRECTIONAL...BUT STRONG...FORECAST TO BE BETWEEN 45-55KT AT
925MB AND 850MB...RESULTING IN IMPRESSIVE SPEED SHEAR. WHILE WE ARE
NOT EXPECTING HEAVY RAINFALL ANY SHOWER ACTIVITY WILL LIKELY BE
ACCOMPANIED BY GUSTY WINDS AND A FEW STRONGER CELLS MAY CONTAIN
GUSTS TO AROUND 50 MPH AS THESE STRONGER WINDS ALOFT MIX DOWN TO THE
SURFACE.

FOR POPS WILL START OUT WITH A SLIGHT CHANCE EVERYWHERE DURING THE
EVENING...THEN SEE CHANCES INCREASE TO LIKELY (60 PERCENT) LATE
DURING THE EVENING AND OVERNIGHT ALONG AND NORTH OF THE I-4
CORRIDOR. FURTHER SOUTH WILL GO WITH 50 PERCENT...EXCEPT 40 PERCENT
OVER THE TREASURE COAST AND OKEECHOBEE COUNTY.

&&

.AVIATION...WILL SEE INCREASED CLOUDINESS THROUGH THE DAY FROM HIGH
& MID LEVELS. THICKENING CLOUD COVER WITH GRADUALLY LOWERING BASES
WILL OCCUR THIS EVENING & OVERNIGHT WITH THE APPROACH OF A LOW
PRESSURE SYSTEM. NARROW BAND OF CONVECTION AHEAD OF A COLD FRONT
BRINGING -SHRA/SHRA TO KLEE-KISM-KMCO-KDAB B/N 05Z-09Z AND
KMLB-KVRB-KFPR-KSUA 09Z-12Z. MAIN THREAT FROM CONVECTION WILL BE A
QUICK SHOT AT SOME PCPN AND GUSTY DOWNBURST WINDS MIXING DOWN TO THE
SURFACE FROM IMPRESSIVE WIND FIELDS ALOFT POSSIBLY REACHING 40-45
KTS. BREEZY CONDS WILL DEVELOP LATE TONIGHT AS BOUNDARY APPROACHES
WITH SOUTHWEST WINDS 15-20 KTS AND GUSTY AHEAD OF FRONT WITH SHIFT
TO W/WNW BEHIND BOUNDARY.

&&

.MARINE...

TODAY-TONIGHT...PERSISTENT LONG PERIOD NORTHEAST SWELL CONTINUES
TODAY WITH SEAS 5-6 FT OVER THE GULF STREAM WITH BUOY 41009 ALSO
SHOWING SMALL 13-14S SWELL WITH THE MAIN 11-12S PERIODS. WILL KEEP
CAUTIONARY STATEMENTS OFFSHORE SOUTH OF VOLUSIA-BREVARD COUNTY LINE
AND NEAR SHORE GULF STREAM SOUTH OF SEBASTIAN INLET. L

LIGHT S/SW INCREASING TO 10-15 KTS AWAY FROM THE COAST THIS
AFTERNOON. A TIGHTER PGRAD CONTINUES THIS EVENING & OVERNIGHT AHEAD
OF AN APPROACHING LOW PRESSURE SYSTEM AS SOUTHWEST WINDS INCREASE
15-20 KTS...BECOMING 25-30 KTS AND GUSTY BY DAYBREAK SUN MORNING.
SEAS WILL BE A BIT SLOWER TO RESPOND BUT WILL INCREASE WELL OFFSHORE
6-8 FT BY DAYBREAK SUN MORNING AND 4-6 FT NEAR SHORE.

SCA FOR OFFSHORE WATERS STARTING AT 00Z (7PM) TONIGHT AND NEAR SHORE
AT 06Z (1AM). THE GALE WATCH IN EFFECT OFFSHORE BEGINNING AT 09Z
(4AM) HAS BEEN UPGRADED TO A GALE WARNING.

SUN-MON...BRISK WESTERLY WINDS CONTINUE OVER THE COASTAL WATERS WITH
20-25KT NEAR SHORE 25-30 KT OFFSHORE WITH FREQUENT GUSTS TO GALE
FORCE...ALSO MENTIONED A FEW GUSTS TO GALE FORCE OVER THE NEAR SHORE
WATERS. WINDS BEGIN TO GRADUALLY DIMINISH ON MONDAY AS PGRAD STARTS
TO SLACKEN. EXTENDED SCA OFFSHORE WATERS AFTER GALE WATCH EXPIRATION
INTO MON EVENING...ALSO THROUGH MON AFTN FOR THE NEAR SHORE WATERS.

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING FOR
     ALL OF EAST CENTRAL FLORIDA.

     FIRE WEATHER WATCH SUNDAY AFTERNOON FOR ALL OF EAST CENTRAL
     FLORIDA.

AM...GALE WARNING FROM LATE TONIGHT THROUGH MONDAY MORNING FOR
     WATERS FROM FLAGLER BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 4 AM EST SUNDAY
     WATERS FROM FLAGLER BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY FROM 1 AM SUNDAY TO 4 PM EST MONDAY FOR
     COASTAL WATERS FROM FLAGLER BEACH TO JUPITER INLET OUT TO 20 NM.

     SMALL CRAFT ADVISORY FROM 11 AM TO 10 PM EST MONDAY WATERS
     FROM FLAGLER BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE.

&&

SHORT TERM/AVIATION...MOSES
LONG TERM....CRISTALDI
Hazardous weather outlook, Dec 25, 4:29 AM EST, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
429 AM EST SAT DEC 25 2010

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-251600-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
429 AM EST SAT DEC 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...STORM SYSTEM IMPACT...A NARROW BAND OF RAIN SHOWERS IS FORECAST
TO DEVELOP AHEAD OF AN APPROACHING SURFACE LOW AND ASSOCIATED COLD
FRONT OVER THE NORTH GULF OF MEXICO. GRADUAL INCREASING LOW LEVEL
MOISTURE FROM THE SOUTH COMBINED WITH A STRONG WIND FIELD ABOVE
THE SURFACE MAY GENERATE STRONG DOWNBURST WINDS WITH ACCOMPANYING
SHOWERS OVERNIGHT.

...RIP CURRENT IMPACT...
A MODERATE NORTHEAST SWELL WILL IMPACT THE EAST FLORIDA COAST
TODAY...RESULTING IN A MODERATE RIP CURRENT THREAT AT AREA
BEACHES. NEVER SWIM ALONE AND ALWAYS WITHIN SIGHT OF A LIFEGUARD.

...MARINE THUNDERSTORM GUST IMPACT...
ISOLATED LIGHTNING STORMS WILL BE CAPABLE OF PRODUCING STRONG WIND
GUSTS OF 35 KNOTS OR GREATER AFTER MIDNIGHT. STORM MOTION WILL BE
TOWARD THE EAST OR NORTHEAST AROUND 25 TO 30 KNOTS.

...WATERSPOUT IMPACT...
STORMS THAT DEVELOP OR MOVE OVER THE ATLANTIC AND INTRACOASTAL
WATERS LATE OVERNIGHT WILL BE CAPABLE OF ROTATION.

...WIND AND SEA IMPACT...
SMALL CRAFT SHOULD EXERCISE CAUTION OVER THE GULF STREAM SOUTH OF
THE VOLUSIA-BREVARD COUNTY LINE TODAY. WINDS AND SEAS WILL
INCREASE THIS EVENING AND OVERNIGHT AHEAD OF A STRONG COLD
FRONT...WITH FURTHER DETERIORATING BOATING CONDITIONS. A SMALL
CRAFT ADVISORY WILL GO INTO EFFECT FOR THE OFFSHORE WATERS
STARTING EARLY THIS EVENING. A SMALL CRAFT ADVISORY WILL GO INTO
EFFECT FOR THE NEAR SHORE WATERS STARTING LATER TONIGHT. A GALE
WATCH IS CURRENTLY IN EFFECT FOR OFFSHORE WATERS LATE OVERNIGHT
TOWARD DAYBREAK SUNDAY MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
INCREASING WINDS AND SEAS ARE EXPECTED TO DEVELOP BEHIND THE COLD
FRONT EARLY SUNDAY MORNING...BRINGING DETERIORATING BOATING
CONDITIONS TO THE ATLANTIC WATERS. GUSTY WEST TO NORTHWEST WINDS
OF 20 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE WILL CAUSE
SEAS TO BUILD TO 10 TO 11 FEET WELL OFFSHORE DURING THE DAY ON
SUNDAY AND SUNDAY NIGHT. WINDS AND SEAS WILL GRADUALLY SUBSIDE
LATE ON MONDAY.

LOW WIND CHILLS AND A THREAT FOR FREEZING TEMPERATURES WILL EXIST
EARLY NEXT WEEK.

MARGINALLY LOW RELATIVE HUMIDITY VALUES ARE FORECAST TO OCCUR OVER
ALL OF EAST CENTRAL FLORIDA ON BOTH SUNDAY AND MONDAY AFTERNOONS.
GUSTY WEST TO NORTHWEST WINDS ARE ALSO FORECAST.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

SEDLOCK

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 25, 3:50 AM ESTSmall Craft AdvisoryMLB3 days
Dec 25, 4:14 AM ESTFire Weather WatchMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia24 hr
Dec 25, 4:24 AM ESTFreeze WatchMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia24 hr
Dec 25, 2:49 PM ESTSmall Craft AdvisoryMLB49 hr

Nearby

Gale Warnings in Florida, 2010Every gale warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.